ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О разрешимости одного резольвентного уравнения

Аветисян, П. С. (1990) О разрешимости одного резольвентного уравнения. ՀԽՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 25 (6). pp. 594-597. ISSN 00002-3043

[img]
Preview
PDF
Download (16Mb) | Preview
    Item Type: Article
    Additional Information: Մի ռեզոլվենտային հավասարման լուծելիության մասին։ On resolvability of an resolvent equation.
    Uncontrolled Keywords: Ավետիսյան Պ. Ս., Avetisian P. S.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 26 Nov 2012 15:08
    Last Modified: 01 Feb 2013 12:24
    URI: http://mathematics.asj-oa.am/id/eprint/1162

    Actions (login required)

    View Item